MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR VARIABLE SELF DRILLING SCREW 4X14MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR VARIABLE SELF DRILLING SCREW 4X14MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48824014
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery had to be performed because the plate got pulled out at c7.
 
Additional Manufacturer Narrative
Catalog# 48824014.Method: device history review; complaint history review; risk assessment; results: the ifu specifically states "bone stock compromised by disease, infection or prior implantation which cannot provide adequate support and/or fixation to the devices" the stryker rep reported that the patient had poor bone quality and that this plate was put in where another implant was previously implanted.Conclusion: the probable root cause is likely related to the bone quality.
 
Event or Problem Description

Brand Name
AVIATOR VARIABLE SELF DRILLING SCREW 4X14MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5429027
Report Number0009617544-2016-00054
Device Sequence Number18969963
Product Code KWQ
UDI-Device Identifier07613252152149
UDI-Public07613252152149
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48824014
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2016
Supplement Report FDA Received Date06/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;